MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR01
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The battery indicator signifying that it is time for device replacement occurred after explant.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right atrial (ra) lead was capped as the patient progressed to chronic atrial fibrillation and not due to a performance issue.No patient complications have been reported as a result of this event.2024-01-09, it was further reported that there was no performance issues with the lead.2024-06-24: it was further reported that the implantable pulse generator (ipg) exhibited a false low impedance warning.The ipg was explanted and replaced.
 
Additional Manufacturer Narrative
Correction : event description updated product analysis #(b)(4) / wed jul 03 2024 08:02:51 gmt-0500 central daylight time analysis summary for pe#: (b)(4) analysis transaction id#: (b)(4) model#: adsr01 serial/lot#: (b)(6) the complaint was related to a testable/quantifiable product specification, so the device could be tested explicitly related to the complaint.Analysis of the returned device included review of the data recorded by the device while it was in use, and visual inspection.The device was tested for functional performance: longevity calculation was performed using implant duration, device use-conditions, and settings history (when available) to calculate nominal expected service life.Analysis showed the device performed within specifications.The device did not contribute to the reported complaint.The specific analysis finding is listed below in the analysis information section.Product disposition: the product was retained in storage after the analysis concluded according to storage guidelines the product may be stored off site.Analysis information -- 2024-07-03 08:04:51 cst pli# 10 product id# adsr01 the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The battery indicator signifying that it is time for device replacement occurred after explant.Continuation of d10: product id 457453, lot# serial# (b)(6), implanted: (b)(6) 2004, explanted: (b)(6)2013.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) exhibited a false low impedance warning.The ipg was explanted and replaced.The right atrial (ra) lead was capped for an unknown reason. no patient complications have been reported as a result of this event.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19594306
Report Number3004209178-2024-13371
Device Sequence Number20935164
Product Code NVZ
UDI-Device Identifier00613994222152
UDI-Public00613994222152
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2014
Device Model NumberADSR01
Device Catalogue NumberADSR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/03/2024
Not provided
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/22/2024
08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; 407458 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale